Rocky Mountain Journal of Mathematics

Extensions of semidefinite functions

J.M. Gamboa

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 14, Number 4 (1984), 931-934.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250127378

Digital Object Identifier
doi:10.1216/RMJ-1984-14-4-931

Mathematical Reviews number (MathSciNet)
MR773137

Zentralblatt MATH identifier
0582.14008

Citation

Gamboa, J.M. Extensions of semidefinite functions. Rocky Mountain J. Math. 14 (1984), no. 4, 931--934. doi:10.1216/RMJ-1984-14-4-931. https://projecteuclid.org/euclid.rmjm/1250127378


Export citation